MathSciNet Relay Station
MathSciNet bibliographic data
MR960195 (90g:32033) 32J99 (32F99 58G30)
Delanoë, Ph.; Hirschowitz, A. About the proofs of Calabi's conjectures on compact Kähler manifolds. Enseign. Math. (2) 34 (1988), no. 1-2, 107–122.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement